# SDR ASOA2019081324045

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000795
- Aircraft time: 606 hours, 388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2650
- Condition: Unresponsive
- Location: Fwd Main Door
- Part time: 606 hours, 388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT FRONT MAIN CABIN DOOR GIRT BAR FOR THE EMERGENCY ESCAPE SLIDE WAS FOUND TO BE STILL ATTACHED WITH THE SLIDE IN THE DISARMED MODE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY ESCAPE SLIDE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
